Advertisement

Some methods for solving a single nonlinear integro-differential equation of the theory of jets of an ideal fluid

  • G. N. Pykhteev
Article
  • 22 Downloads

Keywords

Mathematical Modeling Mechanical Engineer Industrial Mathematic Ideal Fluid 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. N. Pykhteev, “General and basic boundary value problems of steady plane jet flows and the corresponding nonlinear equations,” PMTF, no. 1, 1966.Google Scholar
  2. 2.
    G. N. Pykhteev, “Nonlinear boundary value problems of the theory of jets and some methods for solving them,” Second All-Union Congress on Theoretical and Applied Mechanics [in Russian], Moscow, Notes on papers, 1964.Google Scholar
  3. 3.
    Ya. I. Sekerzh-Zenkovich, “An approach to the theory of a flow around a curvilinear arc with separation of a jet,” Tr. TsAGI, no. 299, 1937.Google Scholar
  4. 4.
    M. I. Gurevich, Theory of Jets of an Ideal Fluid [in Russian], Fizmatgiz, 1961.Google Scholar
  5. 5.
    M. A. Krasnosel'skii, Topological Methods in the Theory of Nonlinear Integral Equations [in Russian], Gostekhizdat, 1958.Google Scholar
  6. 6.
    L. V. Kantorovich and G. P. Akilov, Functional Analysis in Normed Spaces [in Russian], Fizmatgiz, 1959.Google Scholar
  7. 7.
    L. V. Kantorovich, “Some further applications of Newton's method,” Vestnik LGU, vol. 2, no. 7, 68–103, 1957.Google Scholar
  8. 8.
    A. I. Nekrasov, “On an interrupted fluid flow in two dimensions around an obstacle in the form of a circular arc,” Izvestiya Ivanovo-Voznesensk. politekhn. in-ta, no. 5 (mathematics issue), 1962.Google Scholar
  9. 9.
    G. N. Pykhteev,“Exact methods for calculating Cauchy-type integrals along an open circle,” Aplikace matematiky, vol. 10, no. 4, 351–373, 1965.Google Scholar
  10. 10.
    G. N. Pykhteev,“On calculating some singular integrals with a Cauchy-type kernel,” PMM, vol. 23, no. 6, 1959.Google Scholar

Copyright information

© The Faraday Press, Inc. 1968

Authors and Affiliations

  • G. N. Pykhteev
    • 1
  1. 1.Novosibirsk

Personalised recommendations